Convergence of optimal sequential outer bounding sets in bounded error parameter estimation
Er-Wei Bai and
Yih-Fang Huang
Mathematics and Computers in Simulation (MATCOM), 1999, vol. 49, issue 6, 307-317
Abstract:
It is shown in the paper that if the noise is a sequence of random variables and the noise bound is tight, the optimal sequential outer bounding parallelotope and orthotope do not converge in general although the optimal sequential outer bounding ellipsoid converge to a singleton with probability 1.
Date: 1999
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475499000919
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:49:y:1999:i:6:p:307-317
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().